Publication
Title
The GARCH(1,1)-M model: results for the densities of the variance and the mean
Author
Language
English
Source (journal)
Insurance: mathematics and economics. - Amsterdam
Publication
Amsterdam : 1999
ISSN
0167-6687
Volume/pages
24(1999), p. 83-94
ISI
000088110300008
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.11.2017
To cite this reference